85 175

Cited 7 times in

Two cases of acute leukopenia induced by colchicine with concurrent immunosuppressants use in Behçet's disease.

Authors
 Kyu-Yeop Lee  ;  Do Young Kim  ;  Jae Yong Chang  ;  Dongsik Bang 
Citation
 YONSEI MEDICAL JOURNAL, Vol.49(1) : 171-173, 2008 
Journal Title
 YONSEI MEDICAL JOURNAL 
ISSN
 0513-5796 
Issue Date
2008
MeSH
Aged ; Behcet Syndrome/drug therapy* ; Blood Cell Count ; Colchicine/adverse effects* ; Colchicine/therapeutic use* ; Female ; Humans ; Immunosuppressive Agents/adverse effects* ; Immunosuppressive Agents/therapeutic use* ; Leukopenia/chemically induced* ; Middle Aged ; Time Factors ; Treatment Failure
Keywords
Behçet's disease ; colchicine ; leukopenia
Abstract
Colchicine-induced leukopenia usually occurrs in intentional or accidental overdoses or inappropriate use in combination with intravenous and oral colchine; however, there have been several reports of hematologic toxicity in short-term and small-dose colchicine medication courses. We present two cases of leukopenia induced by colchicine use concurrent with immunosuppressants in Behçet's disease. We postulate that the mechanism of colchicine-induced leukopenia might be the destruction of circulating leukocytes and an inhibition of leukocyte production by the immediate and direct toxic effect of colchicine on idiosyncrasies unique to each patient. The concurrently administered immunosuppressant might decrease the threshold for hematologic toxicity of colchicine in the leukocytes and their precursor cells
Files in This Item:
T200800209.pdf Download
DOI
10.3349/ymj.2008.49.1.171
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Dermatology (피부과학교실) > 1. Journal Papers
Yonsei Authors
Bang, Dong Sik(방동식)
Chang, Jae Yong(장재용)
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/106352
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse